MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MINOR PACK-LF; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. MINOR PACK-LF; GENERAL SURGERY TRAY
Model Number DYNJ42843B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was a contaminated basin set from the minor pack, (it had a black substance inside).The patient was not in the or (operating room) yet, so the table was broke down and a new setup was completed.Minor pack gtin: (b)(4).Expires 2026-02-28.Lot 1023jbb958.Manufacturer: medline.

Brand Name
MINOR PACK-LF
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key18463910
Report Number18463910
Device Sequence Number2984025
Product Code LRO
UDI-Device Identifier10193489880427
UDI-Public(01)10193489880427
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/18/2023
Report Date (Section F) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ42843B
Device Catalogue NumberDYNJ42843B
Device Lot Number1023JBB958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient Weight96 KG
Patient RaceWhite
Date Report Sent to FDA12/18/2023